# SDR FDEA201611093932

- Difficulty date: November 9, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 68,508 hours, 24,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Cracked
- Location: Bs 1715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN BS 1715 MEASURING 2.7 INCHES LONG BETWEEN STRINGERS 18 - 19L.  COMPLIED WITH EA F-5330-T0329499 P1.
